# SDR DALA2020122804309

- Difficulty date: December 27, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 78,799 hours, 25,315 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E, Y
- Precautionary procedure: A

## Discrepancy

THE FLIGHT RETUNED TO CUN AND AN UNEVENTFUL SINGLE ENGINE LANDING.  THE NR 1 ENGINE STALLED AND FAILURE SHORTLY AFTER TAKE-OFF.  THE FLIGHT CREW HEARD THE LEFT ENGINE POPPING AND FELT A SHUDDER DURING THE CLIMB OUT.  THIS WAS ACCOMPANIED BY ENGINE PARAMETERS ROLLING BACK.  THE NR 1 ENGINE WAS SHUT DOWN, PER THE QRH.  CORRECTIVE ACTION: MAINTENANCE FOUND METAL IN THE TAILPIPE UPON ARRIVAL BACK AT THE GATE.  THE ENGINE WAS REPLACED.
